# SDR DALA2025052804097

- Difficulty date: May 20, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 60,433 hours, 26,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 WHITE ESCAPE PATH LIGHT DAMAGED/ MISSING AT SEAT 18D. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSY AND BRACKET. EMERGENCY LIGHTS TEST GOOD. (7025293)
